Towards naturalness scales of pragmatic complexity

Details

Serval ID
serval:BIB_2169022EA3E0
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Towards naturalness scales of pragmatic complexity
Journal
Poznań Studies in Contemporary Linguistics
Author(s)
Kilani-Schoch M., Sánchez Miret F., Dressler W. U.
ISSN
0137-2459
Publication state
Published
Issued date
07/2011
Peer-reviewed
Oui
Volume
47
Number
2
Pages
237-263
Language
english
Create date
20/09/2011 12:20
Last modification date
20/08/2019 12:58
Usage data